# SDR CA190312017

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 64 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: G09521100
- Condition: Malfunctioned
- Location: Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PAX DOOR AUTO CLOSING FUNCTION: THERE MAY BE A POTENTIAL ON GROUND SAFETY IMPACT IF UN-COMMANDED CLOSURE WAS COMBINED WITH THE NEED FOR EMERGENCY EGRESS. (TCH) (TC# 20190312017)
